# SDR ASAA2025020655775

- Difficulty date: February 6, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 60,670 hours, 18,283 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON FUSELAGE SKIN BELOW R2 DOOR STATIC PORT FWD OF STA 986 SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY B MINOR REPAIR ON FUSELAGE SKIN BELOW R2 DOOR STATIC POR STA 967-986 STGR 20R-21R IAW EA# 800-53EA-28220 REV 00 SRXR430X.
